My and my girlfriend had sex about 2 weeks ago maybe a little less, I got her a plan b the day after, about a week after taking the pill she has had cramps and nausea here and there is this normal? I think the nausea could be from her stressing but I’m not sure. Her last period started on the 29 of last month and her next one starts in 2-4 days. could be plan b doing it’s work? Please let me know.
From the dates you've given, it's very likely that your GF was ovulating when she took Plan B. If she was, then it is the wrong type of emergency contraception.
Plan B works by delaying ovulation until the sperm leaves the body. If you're already ovulating then it can't do that. You'd need one of the other methods of emergency contraception; either the other emergency pill called Ulipristal Acetate or to have an IUD fitted by a doctor.
There's therefore a strong chance that your GF is pregnant.
Even if she gets bleeding when her period is expected, I'd still do a test to be sure.
Plan B can cause the symptoms you've mentioned, but so can pregnancy & implantation. Best to find out which, as quickly as possible. An early detection test should let you know. Get one that states it can detect as early as the first day of her missed period.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Feb 2013 • 3 answers
Posted 9 Aug 2014 • 1 answer
Posted 26 Aug 2015 • 1 answer
Posted 23 Nov 2015 • 1 answer
Posted 19 May 2017 • 1 answer